Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Oleg V. Besov, Valentin P. Il′in and Sergei M. Nikol′skiĭ
Title: Integral representations of functions and imbedding theorems
Additional book information: with an introduction by Mitchell H. Taibleson, V. H. Winston & Sons, Washington, D. C., vol. I, 1978, viii + 245 pp., vol. II, 1979, viii + 311 pp., $19.95 per volume.

References [Enhancements On Off] (What's this?)

  • 1. Robert Adams, Sobolev spaces, Academic Press, New York, 1975. MR 450957
  • 2. P. Butzer and H. Berens, Semi-groups of operators and approximations, Die Grundlehren der mathematischen Wissenschaften, Band 145, Springer-Verlag, New York, 1967. MR 230022
  • 3. P. C. Greiner and E. M. Stein, Estimates for the $øverline \partial $-Neumann problem, Princeton Univ. Press, Princeton, N. J., 1977. MR 499319
  • 4. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. MR 222474
  • 5. S. M. Nikol'skiĭ, Approximation of functions of several variables and imbedding theorems, Springer-Verlag, New York, 1975. MR 374877
  • 6. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1977), 247-320. MR 436223
  • 7. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 290095
  • 8. M. H. Taibleson, Review of "Approximation of functions of several variables and imbedding theorems", Bull. Amer. Math. Soc. 83 (1977), 335-343.

Review Information:

Reviewer: Steven G. Krantz
Journal: Bull. Amer. Math. Soc. 2 (1980), 216-222
DOI: https://doi.org/10.1090/S0273-0979-1980-14727-8
American Mathematical Society